# SDR ASAA1159031

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,234 hours, 4,455 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10245
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 4,594 hours, 1,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE CLIMB APPROACHING FL360 NR 2 ENGINE "BLEED TRIP OFF" ILLUMINATED.  IAW THE QRH PROCEDURE SUCCESSFULLY RESET THE BLEED VALVE.  LATER APPROACHING FL370 NR 2 ENG.  "BLEED TRIP OFF" OCCURRED AGAIN.  ATTEMPTED TWO MORE RESETS.  THESE RESETS FAILED AFTER ONE MINUTE EACH.  DUCT PRESSURE IS APPROX 45 PSI ON LEFT 20 PSI ON RIGHT PRIOR TO "BLEED TRIP OFF" CONDITION.  ACCOMPLISHED PNEUMATIC SYSTEM TROUBLESHOOTING ON NR 2 ENG.  PER MM 36 00 00 PGBLK 101.  REPLACED NR 2 ENG.  PRECOOLER CONTROL VALVE AND PCV SENSOR PER AMM 36 12 02 400 801 AND 36 12 03 400 801.  PERFORMED ENGINE BLEED CROSSOVER OPERATIONAL TEST PER AMM 36 11 00 710 801.  SYSTEM OPS CHECK GOOD.
